MENU

You are here

Publications

Export 48 results:
Filters: First Letter Of Title is I  [Clear All Filters]
Book Chapter
Dubrovin B. Integrable systems and classification of 2D topological field theories. In: Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. SISSA; 1993. Available from: http://hdl.handle.net/1963/6478
Journal Article
Bressan A. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2913
Bardelloni M, Malchiodi A. An improved geometric inequality via vanishing moments, with applications to singular Liouville equations. Communications in Mathematical Physics 322, nr.2 (2013): 415-452 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6561
Jäggli C, Iapichino L, Rozza G. An improvement on geometrical parameterizations by transfinite maps. Comptes Rendus Mathematique. 2014 ;352:263–268.
Piccoli B. Infinite time regular synthesis. ESAIM: COCV 3 (1998) 381-405 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3517
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3584
Wu C, Zuo D. Infinite-dimensional Frobenius manifolds underlying the Toda lattice hierarchy. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35026
d’Avenia P, Pomponio A, Vaira G. Infinitely many positive solutions for a Schrödinger–Poisson system. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:5705 - 5721. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11003518
Grava T, Pierce VU, Tian F-R. Initial value problem of the Whitham equations for the Camassa-Holm equation. Physica D 238 (2009) 55-66 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3429
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Zagatti S. An Integro-Extremization Approach for Non Coercive and Evolution Hamilton-Jacobi Equations. Journal of Convex Analysis 18 (2011) 1141-1170 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5538
Coclite GM. An interior estimate for a nonlinear parabolic equation. J.Math.Anal.Appl. 284 (2003) no.1, 49 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1622
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Boscain U, Rossi F. Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2) and Lens Spaces. SIAM J. Control Optim. 47 (2008) 1851-1878 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2144
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2554

Pages

Sign in